# SDR SWAA2021102730626

- Difficulty date: October 16, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H SIDEWALL CAP STRIP CRACKED BS 790 STR 18 - STR 25 ; / [01] REPLACED CRACKED AFT CARGO BAY R/H SIDEWALL CAP STRIP AT BS 790; STR 18R - 25R WITH NEW PART S/N / LOT# 1421820-3 IAW AMM 25-52-06-400-801 PAR. 3.D. (9)  ATS SCREW GUN ATS2246 S/N 1703310 07/2022; [02] VERIFIED AFT CARGO BAY CAP STRIP AT BS 790 STR 18R - 25R INSTALLED PER AMM 25-52-06-400-801 PARA. 3.D.(9).
